# SDR SWAA2025081194618

- Difficulty date: July 23, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR ON FLOOR STRUCTURE SEAT TRACK LOC BTW BS 727C TO BS 727D AND AT LBL 24.75 2025-417409<[01] PERFORMED REPAIR ON FLOOR STRUCTURE SEAT TRACK LOC BTW BS 727C TO BS 727D AND AT LBL 24.75 I.A.W EA 25-153-02012;[02] PERFORMED REPAIR ON FLOOR STRUCTURE SEAT TRACK LOC BTW BS 727C TO BS 727D AND AT LBL 24.75 I.A.W EA 25-153-02012 SEE INDIVIDUAL SIGN OFF BELOW RII
